# SDR IPXA2017030214636

- Difficulty date: February 2, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rudder Assy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, UPPER AFT RUDDER ASSY HAS AREA OF DELAMINATION AT ZAR 550.932 AND ZAR 554.932, .REPAIRED THE RUDDER ASSY IAW EA 011-5540-01-A6659 REV I/R, AND EO MD11-5540-63461-A. (MAJOR)
